# SDR AALA201907300045

- Difficulty date: July 27, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 32,117 hours, 12,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RT CENTER FUEL PUMP LIGHT ILLUMINATED WITH 3.4 IN CTR TANK .  MAINTENANCE INSPECTED R/H PUMP CANISTER & PICK UP LINE INSIDE TANK, NO DEFECTS NOTED AT THIS TIME. LEAK CHECK IAW AMM 28-11-11, NO LEAKS NOTED.
